# SDR AMTA200600632

- Difficulty date: October 31, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N002836
- Condition: Unserviceable
- Location: Fire Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SWAPPED LT AND RT AFOLTS CARDS, PROBLEM FOLLOWED CARD, RETURNED CARDS TO ORIGINAL POSITION.  REPLACED RT ENG AFOLTS CARD (M10274) IAW AMM 26-10-01, BOTH ENG AFOLTS TEST NORMAL.  (K)
